# SDR UPS96820517

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5892075
- Condition: Corrosion
- Location: Ws 64.76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, HEAVY CORROSION ON HOLE CENTER WING UPPER INBOARD FRONT SPAR AT STA XFS64.76 RIB.  REPAIRED PER UPS EO.
